JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
Mixed double-multiple precision version of hyperplane constrained method for singular value decomposition
Kenichi YadaniKoichi KondoMasashi Iwasaki
Author information
JOURNALS FREE ACCESS

2010 Volume 2 Pages 25-28

Details
Abstract

In this paper, we design a mixed double-multiple precision version of the hyperplane constrained method for singular value decomposition (SVD), which is based on solving nonlinear systems with the solutions constrained on hyperplanes. We also propose its hybrid method in order to shorten the running time. Through some numerical examples for matrices with small singular values, it is shown that, by new versions, the SVD is computable with high relative accuracy.

Information related to the author
© 2010 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top